Dizziness after dentist

I just recently returned from the dentist and had an old amalgam filling removed and replaced with a composite after the procedure I have been experiencing extreme dizziness, not vertigo but intense lightheadedness. I was wondering if the novacain injection which numbed up half my face including my ear could be the culprit? Have you ever heard of ear numbness effecting the inner balance of the ear thus resulting in dizziness?

Answer: Dizziness After Dental Procedure

By Sarah h

Vertigo and dizziness are not normally a side effects of dental anesthesia. The symptoms you are experiencing can be caused by migraine headaches, medications, alcohol, or an inner ear infection. More than likely, it is a coincidence that you are experiencing these symptoms together. If it does not subside within the next 5-7 days, schedule an appointment with your general physician to be sure it is nothing to be concerned about.